# SDR SWI2025F00804

- Difficulty date: April 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL LOWER ANGLE HAS CORROSION IN MULITPLE LOCATIONS.  (C-CHECK RO 06/29/2025)REMOVED AND REPLACED NEW PAX DOOR LOWER SILL LOWER ANGLE REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-31810 REV AE.  LEAK CHECK GOOD.  ( SEE CONTINUE CARD FOR WORK DETAILS ). COMPLIED WITH TASK CARD 51-900-1002-SKY.
